# SDR CA150126009

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: C6FF1702179
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TESTING TO CERTIFY A REVISED PASSENGER SEAT AT BS 332, A FAILURE OCCURRED IN THE BOTTOM FRAME ASSEMBLY.  THE INVESTIGATION REVEALED THAT LOCAL STRUCTURAL REINFORCEMENT DETAILS WERE NOT ON SPECIFIED IN THE MANUFACTURING DRAWINGS.
